Format

Send to

Choose Destination
J Pharm Pract. 2013 Aug;26(4):382-8. doi: 10.1177/0897190012465990. Epub 2012 Nov 25.

Life-threatening ACE inhibitor-induced angioedema after eleven years on lisinopril.

Author information

1
Le Bonheur Children's Hospital, Memphis, TN, USA.

Abstract

Angiotensin-converting enzyme inhibitors (ACE-Is) are the primary medication class implicated in drug-associated angioedema. Angioedema is most common early in ACE-I therapy, yet episodes can occur late in therapy and have been reported even as late as 10 years after single treatment initiation. We present a case of a 65-year-old African American woman who experienced 2 episodes of angioedema, with the second being life threatening after receiving several concomitant agents known to cause angioedema, most notably lisinopril for 11 years.

KEYWORDS:

cardiology; emergency medicine; internal medicine

PMID:
23178416
DOI:
10.1177/0897190012465990
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Atypon
Loading ...
Support Center